# SDR QXEA200301426

- Difficulty date: November 14, 2003
- Submitted: November 17, 2003
- Operation: Air carrier
- Aircraft: N353PH
- Make and model: Dhav DHC8202
- Aircraft serial: 496
- Aircraft time: 14,474 hours, 20,705 cycles
- System (JASC): 6123 · Propeller Feathering/Reversing
- Part: Switch
- Condition: Lack Of Lube
- Location: Autofeather Sys
- Stage of operation: TX
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX- ON FLIGHT 2135 AUTO FEATHER TEST DOES NOT TEST PROPERLY.  WHEN THE AUTO FEATHER SWITCHES ARE PULLED UP, BOTH PROPELLERS DROP DOWN INTO THE PROHIBITED RANGE AND THE UP TRIM DOES NOT ACTIVATE AND NOTHING HAPPENS WITH THE AUTO FEATHER.  LUBRICATED AUTO FEATHER SWITCHES.  NO PARTS REPLACED.  OPERATIONAL CHECKS GOOD.  AIRCRAFT RETURNED TO SERVICE.
